Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 80, NWS Norman, OK

June 8, 2008Beckham County, Roger Mills County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 8, 2008, 8:01 PM CDT for Beckham County, Roger Mills County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2008, 8:01 PM CDT (01:01 UTC)
Expired
Jun 8, 2008, 8:30 PM CDT
In force
29 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Beckham County, OK, Roger Mills County, OK

The radar

The Altus AFB radar (KFDR), 140 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:37 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1244 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1668 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.1
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 090101
TOROUN
OKC009-129-090130-
/O.NEW.KOUN.TO.W.0080.080609T0101Z-080609T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
801 PM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME NORTHEASTERN BECKHAM COUNTY IN WESTERN OKLAHOMA...
  SOUTHEASTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...

* UNTIL 830 PM CDT

* AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES SOUTH OF
  CHEYENNE...MOVING EAST AT 27 MPH.

* LOCATIONS IN THE WARNING INCLUDE BERLIN.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

LAT...LON 3567 9938 3544 9936 3543 9969 3551 9972
TIME...MOT...LOC 0101Z 263DEG 23KT 3548 9964

$$
2 follow-up statements
000 
WWUS54 KOUN 090115
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT SUN JUN 8 2008

OKC009-129-090130-
/O.CON.KOUN.TO.W.0080.000000T0000Z-080609T0130Z/
ROGER MILLS OK-BECKHAM OK-
815 PM CDT SUN JUN 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EXTREME
NORTHEASTERN BECKHAM AND SOUTHEASTERN ROGER MILLS COUNTIES...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST 
DANGEROUS PORTION OF THE STORM WAS LOCATED 13 MILES SOUTHWEST OF 
HAMMON...MOVING EAST-NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE HAMMON.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS 
DAMAGING HAIL TO THE SIZE OF TENNIS BALLS OR LARGER...ESPECIALLY 
OVER LOCATIONS NEAR AND EAST OF CHEYENNE.

LAT...LON 3553 9967 3567 9938 3554 9937 3553 9937
      3551 9936 3550 9937 3548 9936 3547 9959
TIME...MOT...LOC 0115Z 248DEG 22KT 3553 9955

$$
000 
WWUS54 KOUN 090125
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
824 PM CDT SUN JUN 8 2008

OKC009-129-090134-
/O.EXP.KOUN.TO.W.0080.000000T0000Z-080609T0130Z/
ROGER MILLS OK-BECKHAM OK-
824 PM CDT SUN JUN 8 2008

...THE TORNADO WARNING FOR EXTREME NORTHEASTERN BECKHAM AND
SOUTHEASTERN ROGER MILLS COUNTIES EXPIRES AT 830 PM CDT...

THE ROTATION ASSOCIATED WITH THE STORM HAS WEAKENED AND THE TORNADO 
WARNING WILL BE ALLOWED TO EXPIRE AT 830 PM. ALTHOUGH THE THREAT FOR 
A TORNADO HAS DECREASED SIGNIFICANTLY...LARGE HAIL WILL STILL BE 
POSSIBLE IN THE HAMMON AREA.

LAT...LON 3553 9967 3567 9938 3554 9937 3553 9937
      3551 9936 3550 9937 3548 9936 3547 9959
TIME...MOT...LOC 0124Z 222DEG 36KT 3558 9948

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 8, 2:19 PM CDT, 5 hours 42 minutes earlier.

Area forecast discussion, Jun 8, 2:19 PM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CDT SUN JUN 8 2008

.DISCUSSION...

FRONT IS SLOWLY MOVING THROUGH NORTHWEST OKLAHOMA IN REGIONS WHERE
LAPSE RATES ARE MORE SUPPORTIVE FOR THUNDERSTORMS THAN FARTHER
EAST. STORMS WILL LIKELY FORM THIS AFTERNOON ALONG THE FRONT BUT
THROUGH THE EVENING THE EVOLUTION TO A VERY HEAVY RAIN PRODUCING
MCS IS EXPECTED. THE FLASH FLOOD WATCH REMAINS EFFECTIVE FOR
NORTHWEST AND NORTH CENTRAL OKLAHOMA. FLOODING RAINS ARE LIKELY IN
THE NORTH CENTRAL CONSIDERING THE WET CONDITIONS THERE.

THE FRONT WILL SLOWLY MOVE THROUGH OKLAHOMA MONDAY WITH SHOWERS
THEN CLOUDS IN THE AFTERMATH OF THE MCS. FURTHER SHOWERS AND
THUNDERSTORMS ARE LIKELY ACROSS CENTRAL AND SOUTHERN OKLAHOMA
ALONG THE BOUNDARY. ONCE THE UPPER TROUGH CLEARS AND AFTER A FEW
HOT AND HUMID DAYS MID-WEEK...ANOTHER SIMILAR SYSTEM IS EXPECTED
LATE WEDNESDAY OR THURSDAY. ANOTHER MCS EVENT COULD BE SHAPING UP
FOR EARLY FRIDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  76  59  87 /  60  70  20   0
HOBART OK         65  78  59  89 /  60  50  10   0
WICHITA FALLS TX  71  81  64  90 /  40  60  30  10
GAGE OK           56  80  56  91 /  70  30   0  10
PONCA CITY OK     64  78  57  87 /  80  50  10   0
DURANT OK         73  84  67  88 /  20  60  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
     MORNING FOR OKZ004>015.

TX...NONE.
&&

99/99
Hazardous weather outlook, Jun 8, 11:45 AM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SUN JUN 8 2008

OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH
TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
STILLWATER TO OKLAHOMA CITY TO LAWTON AND VERNON...TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM MID
AFTERNOON INTO THE OVERNIGHT HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
A STORM SYSTEM OVER THE NORTHERN AND CENTRAL ROCKIES WILL MOVE EAST
TODAY AND THEN ACROSS THE PLAINS LATE TONIGHT AND MONDAY.
MEANWHILE...A COLD FRONT WILL PUSH SLOWLY SOUTHEAST ACROSS NORTHWEST
OKLAHOMA THIS AFTERNOON.  MODERATE INSTABILITY WILL DEVELOP AHEAD OF
THE FRONT BY MID AFTERNOON AS TEMPERATURES WARM INTO THE UPPER 80S
TO LOWER 90S.  DEEP LAYER SHEAR WILL SUPPORT SUPERCELL
THUNDERSTORMS...AND STORMS THAT FORM INITIALLY WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND MAYBE TORNADOES.

THUNDERSTORMS MAY QUICKLY TRANSITION INTO A LINE OF STORMS WHICH
WILL REDUCE THE THREAT OF TORNADOES.  BY LATE AFTERNOON OR EARLY
EVENING THUNDERSTORMS WILL BECOME MORE NUMEROUS AND EVENTUALLY
DEVELOP INTO AT LEAST ONE COMPLEX OF THUNDERSTORMS.  STORMS
PRODUCING HEAVY RAINFALL MAY PERSIST OVER LOCAL AREAS FOR PROLONGED
PERIODS OF TIME CREATING THE POTENTIAL OF FLASH FLOODING ACROSS
MAINLY NORTHERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG GUSTY SOUTH WINDS...WITH GUSTS TO 40 MPH AT TIMES...
WILL MAKE TRAVEL MORE DIFFICULT ON EAST AND WEST ROADS. THE
STRONGER WIND GUSTS ARE EXPECTED OVER WESTERN AND PARTS OF
CENTRAL OKLAHOMA AND WILL GRADUALLY DIMINISH DURING THE
MID TO LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL STILL BE OCCURRING ACROSS
THE AREA ON MONDAY AND PERSIST THROUGH MONDAY NIGHT AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH OKLAHOMA AND NORTH TEXAS. THE
SLIGHT RISK OF SEVERE THUNDERSTORMS WILL STILL EXIST ON MONDAY AND
MONDAY NIGHT...MAINLY SOUTH AND EAST OF A STILLWATER TO OKLAHOMA CITY
TO VERNON...TEXAS LINE.  AFTER A DRY DAY ON TUESDAY... STORM CHANCES
RETURN ON WEDNESDAY AND CONTINUE THROUGH THURSDAY NIGHT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.

In the hours before

Local storm report, Jun 8, 6:06 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             SHATTUCK                36.28N 99.88W
06/08/2008  E1.00 INCH       ELLIS              OK   EMERGENCY MNGR

&&

TAYLOR
Local storm report, Jun 8, 6:18 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             4 W MUTUAL              36.23N 99.24W
06/08/2008  E2.00 INCH       WOODWARD           OK   PUBLIC

&&

TAYLOR
Local storm report, Jun 8, 6:29 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
629 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             CHEROKEE                36.75N 98.35W
06/08/2008  E0.75 INCH       ALFALFA            OK   LAW ENFORCEMENT

            TIME ESTIMATED.

&&

TAYLOR
Local storm report, Jun 8, 6:34 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     6 SE MUTUAL             36.17N 99.09W
06/08/2008  M60 MPH          WOODWARD           OK   MESONET

&&

TAYLOR
Local storm report, Jun 8, 6:43 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     6 SE MUTUAL             36.17N 99.09W
06/08/2008  M72 MPH          WOODWARD           OK   MESONET

&&

TAYLOR
Special weather statement, Jun 8, 7:49 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
749 PM CDT SUN JUN 8 2008

OKZ015>018-090115-
DEWEY OK-BLAINE OK-KINGFISHER OK-CUSTER OK-
749 PM CDT SUN JUN 8 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CUSTER...DEWEY AND
KINGFISHER COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 17 MILES NORTH OF
SOUTHARD TO 21 MILES WEST OF PUTNAM AT 749 PM CDT...MOVING EAST AT 38
MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN BLAINE...CUSTER...DEWEY AND KINGFISHER COUNTIES SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:08 PM CDTSevere Thunderstorm WarningOUNGrant, Kay52 min
Jun 8, 7:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills48 min
Jun 8, 7:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major, Woods24 min
Jun 8, 7:29 PM CDTTornado WarningOUNRoger Mills31 min
Jun 8, 7:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major50 min
Jun 8, 7:50 PM CDTSevere Thunderstorm WarningOUNRoger Mills55 min
Jun 8, 8:09 PM CDTSevere Thunderstorm WarningOUNGrant, Kay36 min
Jun 8, 8:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble33 min
Jun 8, 8:32 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills43 min
Jun 8, 8:39 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan36 min
Jun 8, 8:42 PM CDTSevere Thunderstorm WarningOUNKay33 min
Jun 8, 8:54 PM CDTTornado WarningOUNCuster, Roger Mills36 min
Jun 8, 8:59 PM CDTFlash Flood WarningOUNCuster, Dewey, Roger Mills3 hr
Jun 8, 9:16 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills44 min
Jun 8, 9:31 PM CDTSevere Thunderstorm WarningOUNCuster29 min
Jun 8, 9:56 PM CDTSevere Thunderstorm WarningOUNCuster35 min
Jun 8, 9:58 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills47 min
Jun 8, 10:27 PM CDTSevere Thunderstorm WarningOUNBlaine33 min
Jun 8, 10:41 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills49 min
Jun 8, 11:02 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita43 min
Jun 8, 11:05 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon40 min
Jun 8, 11:07 PM CDTSevere Thunderstorm WarningOUNDewey38 min
Jun 8, 11:21 PM CDTSevere Thunderstorm WarningOUNKingfisher39 min
Jun 8, 11:44 PM CDTSevere Thunderstorm WarningOUNDewey31 min
Jun 8, 11:48 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne40 min
Jun 8, 11:53 PM CDTFlash Flood WarningOUNDewey, Ellis, Roger Mills, Woodward4 hr
Jun 9, 12:03 AM CDTSevere Thunderstorm WarningOUNBeckham, Ellis, Roger Mills42 min
Jun 9, 12:40 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major50 min
Jun 9, 1:03 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon42 min
Jun 9, 1:17 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major43 min
Jun 9, 1:26 AM CDTFlash Flood WarningOUNGarfield, Major6 hr
Jun 9, 1:49 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Washita56 min
Jun 9, 2:02 AM CDTSevere Thunderstorm WarningOUNGarfield, Major43 min
Jun 9, 2:31 AM CDTTornado WarningOUNCanadian29 min
Jun 9, 2:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma49 min
Jun 9, 2:51 AM CDTFlash Flood WarningOUNGarfield, Noble6 hr
Jun 9, 3:26 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma49 min
Jun 9, 4:01 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Jun 9, 4:12 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie48 min
Jun 9, 5:50 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole115 min
Jun 9, 7:27 AM CDTRiver Flood WarningOUNBlaine, Canadian25 hr
Jun 9, 7:33 AM CDTRiver Flood WarningOUNCuster, Roger Mills13 hr
Jun 9, 8:01 AM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole119 min
Jun 9, 8:26 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
Jun 9, 8:38 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer44 hr
Jun 9, 8:52 AM CDTAreal Flood WarningOUNGarfield, Major, Noble6 hr
Jun 9, 9:08 AM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
Jun 9, 9:20 AM CDTRiver Flood WarningOUNPottawatomie, Seminole19 hr
Jun 9, 9:57 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Jun 9, 10:58 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major14 hr
Jun 9, 11:27 AM CDTAreal Flood AdvisoryOUNGarvin, McClain, Murray3 hr
Jun 9, 11:47 AM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole6 hr
Jun 9, 12:36 PM CDTAreal Flood WarningOUNAtoka, Carter, Garvin, Johnston, Murray6 hr
Jun 9, 12:50 PM CDTRiver Flood WarningOUNOklahoma8 hr
Jun 9, 2:04 PM CDTRiver Flood WarningOUNHughes, Seminole7 hr
Jun 9, 2:06 PM CDTRiver Flood WarningOUNCuster, Washita14 hr
Jun 9, 5:16 PM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole4 hr

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.